Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My chest feels like there is pressure on it. Is it heart attack?

My chest feels like there is pressure on it that is not relieved by the way I stand, sit, or lie down. I get this weird tingly feeling going up my neck into my lower jaw that comes and goes. At times I feel like I m going to vomit, but I m not sick on my stomach. I have been taking Nexium in case it is just indigestion . It hasn t helped. This started yesterday after a stress test and has slowly increased in intensity in the past 4 hours. Please answer soon.
Sat, 12 Dec 2009
Report Abuse
Question is related to
Drug/Medication ,  
  User's Response
's  Response
unless your allergic take some asprin immediatly... call 911 or have someone take you to ER you need an evaluation..
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 23 years old and i just had pain in the middle of my chest and back it was a lot of pressure so much that it almost felt like stabbing pain as well. I could not breath in very deep at all cause it hurt too bad. when I got up to try to find my phone I almost fell cause I was so dizy. it was really strong for about 3 minutes. i feel a lot better now, but am still feeling a little uncomfortable

doctor1 MD

23 years male, 177cm, 66kg. for the last 3 months i have been having chest discomfort, dizzy, palpitations and fast heart rates (90-110 at rest), high blood pressure (24h monitor revealed 133/75mmHg, pulse pressure 58mm Hg, heart rate 86bpm - during sleep 126/63mmHg and heart rate 64bpm, it fluctuates between 50-84bpm), sometimes i have bluish/purpule lips and nails, sometimes i feel like my throat is closing or narrow. ekg was normal, echocardiogram did not reveal anything, and bike-stress test was ok (time 0= 145/85mmHg and 132bpm, reached 171bpm @ 175w in 8:17minutes - after 1st minute it went down to 150bpm, the second minute it went back up to 157, the 3rd minute 143, 4th 134, 5th 133bpm; my bp went up to 175/95mmHg, 3rd minute of rest it went back down to initial 150/85mmHg). i did not fell any pain or problems breathing, just a little lightheaded. i still get palpitations (at rest), my lips turn bluish at the corners, i feel slightlly faint or dizzy. i can run for 15 minutes(5 walk, 5 run, 5 really really fast run) and not have any discomfort (maybe a little dizzy or lightheaded). what can it be ? if i experience chest pain or discomfort, wouldn t exercising while i feel it make it worse ? i tried it twice and the discomfort went away. (still get that blue color on the side of my lips and purpule-ish nails). my dad had a heart attack when he was 45.

doctor1 MD

Just got a leaflet through the door telling all the symtoms of a heart attack , it says don t mess about waiting just call the emergency services. Now, I have those symtoms everyday, I also have high b.p. (last checked 120/170 only last week). Am I having heart attacks? Sorry, numbers wrong way round. Feel it like most days but thougt a heart attack was going to be of hollywood proportions, this leaflet describes what I feel.

Recent questions on  Nexium

doctor1 MD

i am a 40 year old white male with what i think is an ed problem but have an issue discussing it with my pcp. At times it takes oral stimulation to get an errection and sustaine a full erection.I went to the doc today for other issues and was prescribed nexium for a stomach issue and a antidepressat for anger issues

doctor1 MD

hello. i have many digestive problems. i am lactose intolerant, have acid relux disease, IBS, i take Nexium and have for the last 15+ years, i had my gall bladder out last July, but i still feel like it s there. by that i mean, my stomach gets that gurggly feeling after i eat anything. i really watch what i eat but i constantly feel bloated and gassy. what else can this be? i am so tired of feeling this way to the point that i want to give up eating all together, but if i don t eat, i get gassy too. ARGH! Any help you can provide would be greatly appreciated. Crystal

doctor1 MD

Can i have question.I have gastric, especially when after eat. My pain is cramp, n i suffering pain till feel dizziness. I go specialist check, have endoscopy. In scop, dr say i have GERD and h.pylori bacteria. So dr give me medication of nexium, gaviscon, and 2 type antibiotic(klacid). But seem no recover, still same situation happen. I when back see the dr, he advice me take 1 month nexium.But just few days when on, I suffer pain till non stop,is continuely especially is nite time. Until cant sleep because stomach is cramp. I meet back the dr., so the dr do ultrasound for my abdomen. But seem nothing. What should be happen?i suffering pain, is continue pain non stop. I be given another medicine, pariet 20mg, buscapon and gaviscon. but seem not work..What should happen with me??May dr give some opinion. I will be suspect stomach cancer? Latesly my dad also get stomach cancer, but when we know is too late. is already spread to his whole bone. So he pass away. My percentage should be high or not? What test i need to do??

doctor1 MD

I have been on nexium for two weeks and still have persistent heartburn. I had a EGD last Monday which reveal most things normal but an irregualr Z line (waiting for Biopsy). I am 48 year old female and suffer from migraines as well and have taken alot of Imitrex but am now just starting topamax - on the thin side, off of caffine and alcohol. Very worriied that the nexium isn't working yet.... and about my lab results. I was on Zegerid 2 years ago and it seems to work right away. I got a bit lax about coffee and tea and my heartburn returned and then after some serious nausea from a headache the heartburn set in terribly and has never subsided. Worried about GERD and Barretts

doctor1 MD

Hi! I recently started taking zoloft for anxiety and have found it to be very very helpful to me. One thing, however, is that it seems to cause a great deal of GI problems for me. I am taking severe severe bloating , gas, indigestion and some...

doctor1 MD

I was diagnosed with GERD and had the Nissen Fundoplication surgery 6 weeks ago to fix my hiatal hernia . Since the surgery I still have the same exact symptoms I had before and I'm taking the same amount of acid medication as before to control...

doctor1 MD

I am 60 very athletic. I shoveled this morning and came in light headed, with ears ringing louder than normal. I feel and have felt a sense of anxiousness. I had some tingling in my right fingers though started some r shoulder exercises yesterday....